# SDR FDEA201407211892

- Difficulty date: July 21, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 91,706 hours, 38,033 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB10671
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER FIXED LE AT REFUELING ACCESS DOOR CUT OUT OTBD FWD CORNER AT XOS 643 FOUND CRACKED.  REPAIRED IAW SRM 57-10-00, FIGURE 68 VOLUME I, REVISION 101. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 122.
